MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC RESUSCITAIRE RW82/WBR82

DRAEGER MEDICAL SYSTEMS, INC RESUSCITAIRE RW82/WBR82
Catalog Number MU20503
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device turned-off by itself.Initially, the report did not contain any information that this may have occurred during patient use.Upon request for further information, dräger was made aware that a patient was involved and that the event led to a delay in patient treatment requiring resuscitation.No health consequences for patient have finally occurred.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.H3 other text : ongoing.
 
Additional Manufacturer Narrative
A complaint was received regarding a resuscitaire controller power switch not working.The customer stated there was a delay in patient treatment, due to the patient being moved; however, no negative outcome was confirmed.No further information was provided.A draeger technician went on site and verified the reported issue and replaced the power switch.No further issues have been reported.H3 other text : see h10.
 
Event or Problem Description

Brand Name
RESUSCITAIRE RW82/WBR82
Common Device Name
RESUSCITAIRE RW82/WBR82
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
GM 
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
9784470587
MDR Report Key17832073
Report Number1220063-2023-00032
Device Sequence Number6759246
Product Code FMT
UDI-Device Identifier04049098000215
UDI-Public(01)04049098000215(11)221021(93)MU20503-58
Combination Product (Y/N)N
PMA/510(K) Number
K120642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20503
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient SexUnknown